Suivre
Zoubir DAHMANI
Zoubir DAHMANI
UMAB, University of Mostaganem
Adresse e-mail validée de univ-mosta.dz - Page d'accueil
Titre
Citée par
Citée par
Année
On some new fractional integral inequalities
S Belarbi, Z Dahmani
J. Inequal. Pure Appl. Math 10 (3), 1-12, 2009
4142009
New inequalities in fractional integrals
Z Dahmani
Int. J. Nonlinear Sci 9 (4), 493-497, 2010
3722010
On Minkowski and Hermite-Hadamard integral inequalities via fractional integration
Z Dahmani
Annals of Functional Analysis 1 (1), 51-58, 2010
3482010
(k, s)-Riemann-Liouville fractional integral and applications
MZ Sarıkaya, Z Dahmanı, ME Kırıs, F Ahmad
Hacettepe Journal of Mathematics and Statistics 45 (1), 77-89, 2016
2622016
New generalizations of Grüss inequality using Riemann-Liouville fractional integrals
Z Dahmani, L Tabharit, S Taf
Bull. Math. Anal. Appl 2 (3), 93-99, 2010
2472010
Some fractional integral inequalities
Z Dahmani, L Tabharit, S Taf
Nonl. Sci. Lett. A 1 (2), 155-160, 2010
1422010
Certain inequalities related to the Chebyshev’s functional involving a Riemann-Liouville operator
Z Dahmani, O Mechouar, S Brahami
Bull. Math. Anal. Appl 3 (4), 38-44, 2011
1132011
On weighted Gruss type inequalities via fractional integration
Z Dahmani, L Tabharit
J. Adv. Res. Pure Math 2 (4), 31-38, 2010
712010
The foam drainage equation with time-and space-fractional derivatives solved by the Adomian method
Z Dahmani, MM Mesmoudi, R Bebbouchi
Electronic Journal of Qualitative Theory of Differential Equations 2008 (30 …, 2008
592008
The Riemann-Liouville operator to generate some new inequalities
Z Dahmani
Int. J. Nonlinear Sci 12 (4), 452-455, 2011
542011
Some results associated with fractional integrals involving the extended Chebyshev functional
Z Dahmani
Acta Univ. Apulens 27, 217-224, 2011
472011
About some integral inequalities using Riemann-Liouville integrals
Z Dahmani
Gen. Math 20 (4), 63-69, 2012
462012
New classes of integral inequalities of fractional order
Z Dahmani
Le Matematiche 69 (1), 237-247, 2014
432014
Boundary value problems for fractional differential equations
MEA Bengrine, Z Dahmani
International Journal of Open Problems in Computer Science and Mathematics …, 2012
432012
New existence and uniqueness results for fractional differential equations
A Anber, S Belarbi
Analele ştiinţifice ale Universităţii" Ovidius" Constanţa. Seria Matematică …, 2013
422013
New extensions of Chebyshev type inequalities using generalized Katugampola integrals via Polya-Szegö inequality
E Set, Z Dahmani, İ Mumcu
An International Journal of Optimization and Control: Theories …, 2018
402018
On existence of solutions for fractional differential equations with nonlocal multi-point boundary conditions
M Houas, Z Dahmani
Lobachevskii Journal of Mathematics 37, 120-127, 2016
332016
New existence and uniqueness results for high dimensional fractional differential systems
Z Dahmani
Facta Universitatis, Series: Mathematics and Informatics 30 (3), 281-293, 2015
322015
The hight order Lane-Emden fractional differential system: Existence, uniqueness and Ulam type stabilities
T Amele, D Zoubir
Kragujevac Journal of Mathematics 40 (2), 238-259, 2016
312016
New results for a coupled system of fractional differential equations
M Houas, Z Dahmani
Facta Univ. Ser. Math. Inform 28, 133-150, 2013
312013
Le système ne peut pas réaliser cette opération maintenant. Veuillez réessayer plus tard.
Articles 1–20